# SDR QXEA2018071100256

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 16,653 hours, 17,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ALT RELEASE DOOR (FLOOR) BINDS WHEN OPENED. REMOVED FROM SERVICE. CLEANED ALTERNATE SELECT HATCH ON COCKPIT FLOOR IAW MCN 61225-01. OPERATIONAL CHECK GOOD. DOOR OPENS AND CLOSES FREELY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
